# SDR CA020131007

- Difficulty date: November 28, 2001
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 2140 · Heating System
- Part: Adapter
- Part number: 4100S02801
- Condition: Burned
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE FINAL APPROACH OF FLIGHT 5632 ON THE 28 NOVEMBER 2001, THE PILOT OF AIRCRAFT DHC8400 S/N 4027, REPORTED THAT THE ENGINE ADAPTER NR 1 CL CAME ON AND THE C/B POPPED.  INVESTIGATION FOUND THE NR 1 HEATER INTAKE ADAPTER IN BURNED CONDITION.
